# SDR SWAA2022021514177

- Difficulty date: April 6, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT B.S. 540 LBL 25 WL 208 CRACKED / REMOVED FLOOR SUPPORT AT B.S 540; LBL 25; WL 208 PER SRM 51-40-02; INSTALLED NEW FLOOR SUPPORT AT B.S 540; LBL 25; WL 208 PER SRM 51-40-02 AND SRM 51-40-05. - 84504U 10APR18
